# SDR SWAA960638

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, FOUND SIX WHITE EMERGENCY TRACK LIGHTS INOP.  INSPECTED AND FOUND WIRE PULLED FROM LIGHT ASSEMBLY AT ROW 18.  REPAIRED AND OP CHECKED PER BOEING M/M.
